# SDR CALA0001431

- Difficulty date: September 26, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,771 hours, 29,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60503018
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 200 RBL 10 - RBL 46 FLOOR SUPPORT HAS ELONGATED HOLES AND CORROSION.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-30-5.
